# SDR 39LA2013011600004

- Difficulty date: January 13, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N725JH
- Make and model: Skrsky S61N
- Aircraft serial: 61775
- Aircraft time: 31,983 hours, 85,580 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Part number: AM5201611
- Condition: Clogged
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, AFTER DEPARTING, AFT FUEL FILTER BYPASS LIGHT ILLUMINATED.  TURNED TOWARD DESTINATION  AND VERIFIED EMERGENCY ACTIONS WITH CHECKLIST.  FUEL PRESSURES REMAINED NORMAL FOR DURATION OF FLIGHT. FUEL LOW PRESSURE LIGHT DID NOT ILLUMINATE.  LANDED FOR REPAIR. R & R FWD AND AFT FUEL FILTERS IAW MM SA4045-80, REV 47, CH 28-20-1.  OPS CHECK AND LEAK CHECK OK.  ACFT RETURNED TO SERVICE.
